# SDR FDEA200904171326

- Difficulty date: April 17, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NBA62624
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FORWARD PAX/CREW ENTRY DOOR R1, EXTERIOR SURFACE FOUND WITH CRACKS AT AFT UPPER EDGE.  REPAIR CARRIED OUT AS PER SRM 52-10-00 FIGURE 10 VOLUME I REVISION 40. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
